CSN Login
Members Online: 11

All over body pain after chemo is finished

kacee999
Posts: 109
Joined: Oct 2012

Just some food for thought here. I completed chemo February - May 2012, and radiation from May thru June 2012. In February I was given Levoquin and a steroid at the beginning of each chemo process. I also had a Neulasta shot. Side effects of both Neulasta and Levoquin can be extreme body (bone and muscle) pain. I was an unlucky recipeient of this pain. I have had it now for 9 months with no abatement. Living on vicodin and narco and having to psych myself out of bed each morning. My oncologist shrugged like he didn't understand this. I finally said enough is enough and went to a Rheumatologist who put me on LYRICA last week. I am SHOCKED at how fast it worked. Lyrica is basically for Fibromyalgia. I noticed a difference the second day. I will be taking two 75mg a day (not now...just one per day for the first week) and am already getting dramatic results. Also, I suffer from chronic fatigue. I was put on Nuvigil (after trying Provigil) and has helped amazingly. Just passing along to others who are going through this. Apparently not everyone experiences it, but I have been on boards long enough to know a significant number of people are really debilitated by this pain (and fatigue)...it CAN be helped.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network